# SDR 200725304

- Difficulty date: September 7, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 9,764 hours, 8,940 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 3622009015
- Part serial: 0451
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE RECEIVED PITCH TRIM MAIN INOP ON EICAS CUT OUT SYSTEM.
